# SDR UPS96220912

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LOWER RUDDER SKIN AT FRONT SPAR IS CORRODED.  REMOVED AND REPLACED RUDDER (LOWER) IAW M/M 27-20-11 AND MM 27-20-20.
